Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kehya

accutane initial break out

Is the reason you generally get an initial break out when you first start taking Accutane because it's basically pushing all the acne causing stuff out of your skin?

Share this post


Link to post
Share on other sites

Is the reason you generally get an initial break out when you first start taking Accutane because it's basically pushing all the acne causing stuff out of your skin?

That is what I have heard

Share this post


Link to post
Share on other sites

That's right, although the severity of your 'initial' breakout (if you get one) can depend on the following things:

  • How your acne was treated before and was it under control e.g. BP Regimen
  • Age of patient - acne tends to peak between 17-21 year bracket
  • Classification of acne prior to accutane - mild/moderate/severe
  • Initial dosage - normally the higher the starting dose, a greater breakout. Hence, why patients normally start on around 20-40mg.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×